# SDR CALA9701409

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A BRIEF HISTORY OF THE RT MLG RED UNSAFE LIGHT REMAINING ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  THE RT MLG UPLOCK SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-05, PAGE 207.  THE GEAR WAS SWUNG AND GEAR OPERATION AND INDICATIONS WERE GOOD.
